# SDR 101

- Difficulty date: March 28, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N21407
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870435
- Aircraft time: 8,671 hours
- Engine: Cont LTSIO360EB
- Engine time: 261 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64936827A1
- Part serial: B04KA045R
- Condition: Inoperative
- Location: Rt Engine Fuel
- Part time: 261 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SQUAWKED THAT THE FUEL FLOW FOR THE RIGHT ENGINE WAS LOW AND ERRATIC IN-FLIGHT.  MAINTENANCE INSPECTED AND TRIED TO ADJUST THE FUEL SYSTEM, REPLACED FUEL PUMP.  NO FURTHER ACTION NEEDED.
